Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stochastic Adaptation in Finite Games Played by Heterogeneous Populations
Stockholm University, Faculty of Social Sciences, Department of Economics. Universitat Pompeu Fabra and Barcelona GSE, Barcelona, Spain.
2009 (English)In: Journal of Economic Dynamics and Control, ISSN 0165-1889, E-ISSN 1879-1743, Vol. 33, no 8, 1543-1554 p.Article in journal (Refereed) Published
Abstract [en]

We analyze stochastic adaptation in finite n  -player games played by heterogeneous populations containing best repliers, better repliers, and imitators. Individuals select strategies by applying a personal learning rule to a sample from a finite history of past play. We give sufficient conditions for convergence to minimal closed sets under better replies and selection of a Pareto dominant such set. Finally, we demonstrate that the stochastically stable states are sensitive to the sample size by showing convergence to the risk-dominant equilibrium for sufficiently small sample size and to the Pareto-dominant equilibrium for sufficiently large sample size in 2×2 coordination games.

Place, publisher, year, edition, pages
2009. Vol. 33, no 8, 1543-1554 p.
Keyword [en]
Heterogeneous agents, Markov chain, Stochastic stability, Pareto dominance, Risk dominance
National Category
Economics
Identifiers
URN: urn:nbn:se:su:diva-44264DOI: 10.1016/j.jedc.2009.02.007ISI: 000267269500002OAI: oai:DiVA.org:su-44264DiVA: diva2:360716
Available from: 2010-11-04 Created: 2010-11-04 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Josephson, Jens
By organisation
Department of Economics
In the same journal
Journal of Economic Dynamics and Control
Economics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf